# SDR CALA9700844

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N71828
- Make and model: Doug DC-9-82
- Aircraft serial: 49488
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Temp Selector
- Part number: 60715211
- Condition: Inoperative
- Location: Rt Cockpit
- Part time: 1,242 hours
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE COCKPIT AND CABIN FILLED WITH SMOKE SHORTLY AFTER TAKEOFF.  THE RIGHT PACK RAN TO FULL HOT.  MANUAL CONTROL WAS USED WITH NO RESPONSE.  THE RT PACK WAS TURNED OFF AND AFTER FIVE MINUTES IT WAS REINSTATED.  THE RIGHT PACK THEN BEGAN TO WORK PROPERLY.  THE RT PACK WENT TO FULL HOT AGAIN AFTER APPROXIMATELY ONE HOUR AT CRUISE WITH MANUAL SELECTED.  MANUAL WAS USED TO SELECT COOLER TEMPERATURE AND THE AIRCRAFT LANDED AT IAH.  MAINTENANCE FOUND THE CABIN TEMP SELECTOR AT FAULT.  THE TEMP SELECTOR WAS REPLACED.  THE RT PACK WAS OPERATED WITH NO DEFECTS NOTED.
